# SDR UPS04242219

- Difficulty date: April 5, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drum
- Condition: Corroded
- Location: Lt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT I/B MIDFLAP O/B AFT FLAP ACTUATING DRUM CORRODED.  DRUM REPLACED IAW MM 27-51-01.
